RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1959, Volume 23, Issue 4  


Regular products of models
A. I. Mal'tsev
489
On null Dirichlet $L$-series
S. M. Rozin
503
On semi-normed rings with involution
T.-sh. Hsia
509
A theorem on universal coefficients for homology groups of chain complexes without torsion
M. F. Bokshtein
529
On properties of sequences of linear aggregates of Jacobi polynomials and their application to the question of the completeness of the system of Jacobi polynomials
A. F. Leont'ev
565
Approximation by entire functions on the exterior of an interval and on a semi-axis
Yu. A. Brudnyi
595
Contiguity spaces and bicompact extensions of topological spaces
V. M. Ivanova, A. A. Ivanov
613
Construction of sequences jointly normal with a given one (erratum)
L. P. Starchenko
635
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019